# SDR N6WA2019052703

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 25,924 hours, 17,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 BEAM RT SIDE CRACKED. INSTALLED FS280.00 BEAM RT SIDE DRIP TRAY AND INSTALED 280 BEAM IAW SRM 51-40-206.
